Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The existence of proper solutions of a second order ordinary differential equation


Author: J. D. Schuur
Journal: Proc. Amer. Math. Soc. 17 (1966), 595-597
MSC: Primary 34.04
DOI: https://doi.org/10.1090/S0002-9939-1966-0192097-1
MathSciNet review: 0192097
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lamberto Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete. N.F., Heft 16, Springer-Velag, Berlin-Göttingen-Heidelberg, 1959. MR 0118904
  • [2] Tadeusz Ważewski, Une méthode topologique de l’examen du phénomène asymptotique relativement aux équations différentielles ordinaires, Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8) 3 (1947), 210–215 (French). MR 0024557
  • [3] Pui-kei Wong, Existence and asymptotic behavior of proper solutions of a class of second-order nonlinear differential equations, Pacific J. Math. 13 (1963), 737–760. MR 0153912

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0192097-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society